I've been on the pill for over a year now and have taken it at nearly the same time every day. This week was no exception, but I've been under quite a bit of stress and have had irregular sleep habits. This morning I had mild cramping and noticed that I'd started spotting. I don't go on placebo pills for a few more days, and I never see any blood until I'm done with my active pills. I'm also not sexually active, so I'm not worried about STDs or similar complications. Can stress induce spotting, even when on the pill?
Posts: 42 | From: UK | Registered: Jun 2011
| IP: Logged |
Volunteer Assistant Director
Member # 90293
Spotting is a fairly common side effect of being on the birth control pill, even after someone has taken it for a while.
This isn't abnormal.
-------------------- Robin Posts: 6066 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.